Structure de Hodge mixte sur la cohomologie évanescente
Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 191-213
Let XS be a proper morphism of an integral C-scheme in a germ of algebraic curve smooth on C. A mixed Hodge structure on the vanishing cohomologies is constructed by resolving the vanishing complexes Rψ X and Rφ X by mixed Hodge cohomological complexes. This gives a majoration of the monodromy unipotency level.
Soit XS un morphisme propre d’un C-schéma intègre dans un germe de courbe algébrique lisse sur C. On construit une structure de Hodge mixte sur les cohomologies évanescentes en résolvant les complexes évanescents Rψ X et Rφ X par des complexes de Hodge mixtes cohomologiques. Ceci donne une majoration du niveau d’unipotence de l’action de la monodromie.
@article{AIF_1985__35_1_191_0,
     author = {Bois, Philippe du},
     title = {Structure de Hodge mixte sur la cohomologie \'evanescente},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {35},
     number = {1},
     year = {1985},
     pages = {191-213},
     doi = {10.5802/aif.1005},
     zbl = {0535.14004},
     mrnumber = {86j:32056},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1985__35_1_191_0}
}
Bois, Philippe du. Structure de Hodge mixte sur la cohomologie évanescente. Annales de l'Institut Fourier, Volume 35 (1985) no. 1, pp. 191-213. doi : 10.5802/aif.1005. http://www.numdam.org/item/AIF_1985__35_1_191_0/

[1] P. Deligne, Théorie de Hodge II, Publ. Math. de l'I.H.E.S., n° 40. | Numdam | MR 58 #16653a | Zbl 0219.14007

[2] P. Deligne, Théorie de Hodge III, Publ. Math. de l'I.H.E.S., n° 44. | Numdam | Zbl 0237.14003

[3] P. Deligne, Equations Différentielles à Points Singuliers Réguliers, Springer Verlag Lecture Notes in Math., 163. | MR 54 #5232 | Zbl 0244.14004

[4] Ph. Du Bois, Complexe de de Rham filtré d'une variété singulière, Bull. Soc. Math. France, 109 (1981), 41-81. | Numdam | Zbl 0465.14009

[5] F. Elzein, Structures de Hodge mixtes, C.R.A.S., Paris, t. 292, série I-409. | MR 82c:14010 | Zbl 0468.14002

[6] F. Elzein, Dégénérescence diagonale I et II, C.R.A.S., Paris, t. 296, Série I-51 et 199. | Zbl 0538.14004

[7] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Toroidal Embeddings, Springer Verlag Lecture Notes in Math., 339. | MR 49 #299 | Zbl 0271.14017

[8] Le Dung Trang, Faisceaux constructibles quasi-unipotents, Sém. Bourbaki, 581, Nov. 1981. | Numdam | Zbl 0525.32024

[9] D. Mumford, Abelian Varieties, Oxford University Press, 1970. | MR 44 #219 | Zbl 0223.14022

[10] W. Schmidt, Variation of Hodge structure : The singularities of the period mapping, Inv. Math., 22 (1973), 211-320. | MR 52 #3157 | Zbl 0278.14003

[11] J. Steenbrink, Limits of Hodge Structures, Inv. Math., 31 (1976), 229-257. | MR 55 #2894 | Zbl 0303.14002

[12] J. Steenbrink, Mixed Hodge Structure on the Vanishing Cohomology, Proceeding of the Nordic Summer School/NAVF, Oslo, 1976. | Zbl 0373.14007

[13] P. Deligne et N. Katz, SGA 7 II. Groupes de Monodromie en Géométrie Algébrique, Springer Verlag Lecture Notes in Math. 340. | Zbl 0258.00005